# SDR AALA20020657

- Difficulty date: May 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN GOUGE STATION 620 BELOW LONGERON 19 RIGHT.  INSTALLED DOUBLER PER ESO 80559 DATED 4-30-02.  (M)
